# SDR MASA2011082203524

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 14,948 hours, 12,397 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulator
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT BLEED WARNING.  R2 INSULATORS AT MT 205 AND 146.
